# SDR ASAA1158713

- Difficulty date: December 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 11,105 hours, 3,543 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 12035D
- Condition: Failed
- Location: E&E Bay
- Part time: 11,105 hours, 3,453 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED AT CRUISE ALTITUDE (FL350).  PERFORMED QRH PROCEDURE (PAGE 3.3) OVERHEAT LIGHT STAYED EXTINGUISHED.  CHECKED PER FIM 30 41 TASK 811 STEP F (1)(2) AND G.  SENSORS BOTH CHECK GOOD. 284 OHMS.  REPLACED L SIDE WHCU.  REF MM 30 41 00 000 801 & 30 41 11 400 801.  OP CHECK NORMAL.
